# SDR DALA2016080105692

- Difficulty date: July 29, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT CUSP WEB OF STA Y642 BETWEEN STA X54 TO X60 AT PAX CABIN.  REPAIRED IAW SRM 53-05 FIG 131A-14, 51-30-2, 51-10-3 PAR 21,14, 51-30-5 AND 51-10-3.
